EconPapers    
Economics at your fingertips  
 

On comparing equilibrium and optimum payoffs in a class of discrete bimatrix games

William Stanford

Mathematical Social Sciences, 2000, vol. 39, issue 1, 13-20

Date: 2000
References: View references in EconPapers View complete reference list from CitEc
Citations:

Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/S0165-4896(99)00005-0
Full text for ScienceDirect subscribers only

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:eee:matsoc:v:39:y:2000:i:1:p:13-20

Access Statistics for this article

Mathematical Social Sciences is currently edited by J.-F. Laslier

More articles in Mathematical Social Sciences from Elsevier
Bibliographic data for series maintained by Catherine Liu ().

 
Page updated 2025-03-31
Handle: RePEc:eee:matsoc:v:39:y:2000:i:1:p:13-20